On compact Kähler manifolds of nonnegative bisectional curvature, II

H. Wu University of California, Berkeley, USA

TBD mathscidoc:1701.331591

Acta Mathematica, 147, (1), 57-70, 1979.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:54 uploaded by actaadmin ] [ 232 downloads ] [ 0 comments ]
@inproceedings{h.1979on,
  title={On compact Kähler manifolds of nonnegative bisectional curvature, II},
  author={H. Wu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203254753996300},
  booktitle={Acta Mathematica},
  volume={147},
  number={1},
  pages={57-70},
  year={1979},
}
H. Wu. On compact Kähler manifolds of nonnegative bisectional curvature, II. 1979. Vol. 147. In Acta Mathematica. pp.57-70. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203254753996300.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved